# SDR SCNA96214

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NOTICED THAT THE NUMBER 2 ENGINE OIL QUANTITY WAS AT 0 AND THE OIL PRESSURE WAS FLUCTUATING BETWEEN 20 PSI AND 40 PSI.  AFTER MONITORING, THE OIL PRESSURE DROPPED BELOW RED LINE AND NUMBER 2 OIL PRESSURE LIGHT ILLUMINATED.  NUMBER 2 ENGINE WAS SHUT DOWN AND DIVERTED TO MSP.  REMOVED AND REPLACED O-RINGS ON LEFT HAND HYDRAULIC PUMP SHAFT.  PERFORMED AN OPERATIONAL CHECK OF NUMBER 2 ENGINE AND ALL PARAMETERS INDICATED NORMAL IN ACCORDANCE WITH 71-00-00 AND 29-11-01.
